Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MJN86

Member
  • Posts

    29
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1373 profile views
  1. I have been off accutane for one month now, from a full 8 month course of, 60mg each day, first to last day. I had to stop for a week here and there, as I developed boils. I got boils IN my lips, INSIDE my nostrils, and my underams. They got as big as eggs, and golf balls, no Bullshit, I have pics to prove, and I NEVER had boils before accutane, never had even heard of them. Anyways, my acne went away completely, and my face feels like I would imagine it should, meaning its not oily at all,
  2. FINALLY!!!!!!!!!!!! I have been searching and searching and searching for other people who have experienced those cysts under there arms while on acctutane! I NEVER experienced these before, I have been under the impression that they are boils. I have had id say near 30 of these huge cysts. When I say huge, I mean egg sized, no BS here, I have pics! because its unreal how large, and PAINFUL, they will make a grown man tear, and not be able to sleep! I have had these under my arms, majority
  3. I noticed the same thing, I feel gross. I too am in month 4.
  4. My Mom took accutane about 17 yrs ago, she has had no side affects that she knows of to this date. She was on everything before she tried accutane because she was nervous about it. She wrote down everything, every medication/antibiotic/topical to show her dermatologist that she has tried everything, so her and the doctor would believe that its the write time. She cannot remember much about the treatment at this date, but she said she was a dry skin person before accutane, and she still is dry
  5. hello everyone, I have a question about swimming while on accutane. Knowing that using topicals aren't the greatest ideas for an accutane user, would the chlorine and other chemicals be a little harsh for your face and skin? I never use hotel pools, just our home pool, and you cannot smell the chlorine or chemicals in it. I asked my dad and he said he does not use many chemicals in the pool really. I didn't think it would hurt to ask fellow users since my dermatologist appointment isn't for
  6. If I were in your shoes, I would put neosporin on it, and keep it coated with neosporin as much and as long as possible. Whenever a breakout of mine just releases/drains I coat it with neosproin and it heals right up in 2 or 3 days, and it fades to nothing. I don't ever get red marks people talk about on here. I know we are talking about scratches and that they are bad when on accutane, but I think the neosporin would help quite a bit to be honest. Good Luck.
  7. I used to be on solodyn for a a little over a year, I was put on 45mg for a few months, and it hardly worked, than 90 mg and it worked well but eventually it was like I became immune to it, swo my derm raised my dose to 135mg, and that also worked great for a few months than it just started to wear off. I then started accutane 60mg, and have been clear since my third week. I did not experience any side effects from solodyn, so I agree with prznking, and think you should really think about this
  8. Hello everyone, I am 22/m and I always seem to break out after shaving, so for the past two years I havent shaved really, and do the full face stubble look. I love the full face stubble look, and my family says it fits me well, but sometimes I do like to shave lines into my face, such as the connected sideburns with mustache, all very short cut. The thing is after I shave the line in by my chin, and upper lip, I get a few pimples, and it is very irritating, and I go right back to the full fac
  9. The annoying thing with the mirrors to me is that the bathroom mirror, the light in there makes my face look great when I have a couple impefections or pink spots, they hardly show, if I go outside and look in a car door mirror, they pop right out, and it irritates the hell out of me, because I cant figure out what others will see me as, like will they see me as I see myself in the bathroom mirror, or car door mirror.......
  10. Hello, I was having problems with boils since about 1 month into my course of accutane. I had NEVER had a boil in my life and honestly never even heard of boils. Well anyways I was getting boils, I had gotten 12 in about a month and a half, VERY painful, and uncomfortable. Anyways they made me very very sick to the point where I was very nervous, because they can lead to blood poisening according to my research and derm. My derm stopped me from taking my accutane(60mg) twice for 5 days each
  11. Thank you both for the reply, it must have been a reaction from the lotion acid I put on, the redish/pinkish tint is going down, now I know for next time NOT to use it. The other itchy area on my face might be some type of poisen ivy, there are no bumps though, just itchy pink skin, but thats returning to normal skin color as well, ill se what happens.
  12. I do not believe I have any problems with dairy, but I Know for sure I have always had problem with foods fried in vegetable oil.
  13. Hello, I have been on accutane for about 2.5 months, been clear for just under two months, after a very mild IB. Well I have a question or two, I always hear people talking about how red marks dont go away until a month or so after one finishes accutane. First question is, what do these red marks look like? is there a typical shape and size is what im after? are they blood red? The thing is last weekend I ended up with a tinny pimple to the side of my chin, well I applied tea tree oil, as it
  14. Next time I wont waste my time giving my two cents.
×